# SDR CALA2013072990007

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,218 hours, 15,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring Assy
- Condition: Frozen
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR POWER ASSIST TRIGGER FROZEN AND WILL NOT TURN IAW STEP 3, FIG 601, AMM 52-11-99.  R & R SPRING CLIP AT POWER ASSIST TRIGGER.  OPS CHECKED NORMAL.
